MathSciNet Relay Station
MathSciNet bibliographic data
MR2323504 34C10 (39A10)
Erbe, L.; Peterson, A.; Saker, S. H. Oscillation criteria for second-order nonlinear delay dynamic equations. J. Math. Anal. Appl. 333 (2007), no. 1, 505–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement